# SDR AWXA0000585

- Difficulty date: August 22, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 49,239 hours, 31,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 654656896
- Condition: Gouged
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, C-CHANNEL ON FWD FACE OF AFT PRESSURE BULKHEAD HAS GOUGE AND ELONGATED HOLES AT STA 1017 LBL 1.  REMOVED DAMAGE, FABED REPAIR STIFFENER, AND INSTALLED REPAIR PARTS IAW 737 SRM 51-70-11 FIG 1 AND 51-20-01.
